| Model Number |
BB10B05R15 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed no outward signs of physical damage or abnormalities.The device was connected to a water source and there was 7 plus l/min of flow observed through the device.The reason for return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a custom tubing pack, it was reported that upon priming, the customer discovered that the flow stopped when they clamped the bridge and forced flow through the pre-bypass filter.The occlusion occurred in the pre bypass filter.The flow issue was not related to blood anticoagulation as it occurred in pre-bypass before the blood was introduced.The device was replaced.The customer stated that sufficient flow was achieved with the replacement device.There was no patient involvement, so no adverse effect occurred.